# SDR DL777070381

- Difficulty date: April 28, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 34,087 hours, 5,761 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 5,022 hours, 1,368 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT892
- Part serial: 051156
- Condition: Surges
- Location: Nr 2
- Part time: 5,022 hours, 1,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING ROTATION AND CLIMB, NR 2 ENGINE SURGED 4 TO 6 TIMES ENGINE CONTINED TO OPERATE AND SAFETY RETURNED TO NRT.  FOUND EGT EXCEEDENCE.
